The Annals of Mathematical Statistics

On Unbiased Estimation

L. Schmetterer

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 4 (1960), 1154-1163.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705686

Digital Object Identifier
doi:10.1214/aoms/1177705686

Mathematical Reviews number (MathSciNet)
MR116408

Zentralblatt MATH identifier
0101.12805

JSTOR
links.jstor.org

Citation

Schmetterer, L. On Unbiased Estimation. Ann. Math. Statist. 31 (1960), no. 4, 1154--1163. doi:10.1214/aoms/1177705686. https://projecteuclid.org/euclid.aoms/1177705686


Export citation